# SDR HEEA075567

- Difficulty date: August 21, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- Aircraft time: 16,424 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Cover
- Part number: 412050017133
- Condition: Worn
- Location: Float Bag
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOAT BAG COVER VELCRO WORN.
